SciELO - Scientific Electronic Library Online

 
vol.24 issue3OCCUPATION TIMES SEQUENCES AND MARTINGALES OF SIMPLE RANDOM WALKS ON THE REAL LINETHE NATURAL VECTOR BUNDLE OF THE SET OF MULTIVARIATE DENSITY FUNCTIONS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.24 no.3 Antofagasta Dec. 2005

http://dx.doi.org/10.4067/S0716-09172005000300003 

 

Proyecciones
Vol. 24, No 3, pp. 229-237, December 2005.
Universidad Católica del Norte
Antofagasta - Chile

 

FIXED POINTS OF A FAMILY OF EXPONENTIAL MAPS

 

ERIC BLABAC * and JUSTIN PETERS

Iowa State University, U. S. A.


Abstract

We consider the family of functions ¦l(z) = exp(ilz), l real. With the help of MATLAB computations, we show ¦l has a unique attracting fixed point for several values of l. We prove there is no attracting periodic orbit of period n ³ 2.

Keywords subjclass : 37510

 

*Eric Blabac is an MS student in the Mathematics Department at Iowa State University.

 

References

[1] Borwein, Jonathan M, and Corless, Robert M., Emerging Tools for Experimental Mathematics, Amer. Math.Monthly 106, No. 10, pp. 899-909, (1999).         [ Links ]

[2] Devaney, Robert L., An Introduction to Chaotic Dynamical Systems, Addison-Wesley, (1989).         [ Links ]

[3] Rubenfeld, Lester A., A First Course in Applied Complex Variables, John Wiley & Sons, (1985).         [ Links ]

 

Eric M. Blabac
Department of Mathematics
Iowa State University
Ames, IA 50011
U. S. A.
e-mail : ebikeman@iastate.edu

and

Justin R. Peters
Department of Mathematics
Iowa State University
Ames, IA 50011
e-mail : peters@iastate.edu

  Received : September 2005. Accepted : November 2005

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License